Calculus of Variations and Geometric Measure Theory

L. Tentarelli - P. Tilli

An existence result for dissipative nonhomogeneous hyperbolic equations via a minimization approach

created by tentarelli on 07 Jul 2022


Published Paper

Inserted: 7 jul 2022
Last Updated: 7 jul 2022

Journal: J. Differential Equations
Volume: 266
Number: 8
Pages: 5185-5208
Year: 2019
Doi: 10.1016/j.jde.2018.10.023

ArXiv: 1804.11107 PDF


We discuss a purely variational approach to the study of a wide class of second order nonhomogeneous dissipative hyperbolic PDEs. Precisely, we focus on the wave-like equations that present also a nonzero source term and a first-order-in-time linear term. The paper carries on the research program initiated in (Serra&Tilli'12), and developed in (Serra&Tilli'16), (Tentarelli&Tilli '18), on the De Giorgi approach to hyperbolic equations.